# SDR HEEA967520

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 214070943107
- Condition: Straps Broke
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT STRAPS BROKE UPON INSTALLATION.  (REPACK AND RETURN)
